Migraleve Yellow 24 Tablets

Migraleve Yellow 24 Tablets

Migraleve Complete 12 Tablets

Migraleve Complete 12 Tablets

Migraleve Pink 12 Tablets

Migraleve is for the treatment of migraine attacks, including the symptoms of migraine headache, nau
£6.58
Availability: In stock
Details

Migraleve is for the treatment of migraine attacks, including the symptoms of migraine headache, nausea and vomiting.

Migraleve Pink tablets treat all the symptoms of migraine. If taken at the first sign of a migraine, Migraleve Pink tablets can prevent an attack from developing.

Migraleve Yellow tablets provide relief for continuing migraine symptoms. they should always be taken after the first dose of Migraleve Pink tablets.

More Information
More Information
Ebay Store Medicines
directions

Drug Interaction Precautions :

Consult your Docotor or Pharmacist before taking this medicine because it may not be suitable for you if:

* You are pregnant.

* You suffer from high blood pressure, liver or kidney disease.

Do not use:

* If you are taking medicines containg paracetamol or medicines prescribed by your Doctor.

* In children under 10 years of age except under medical supervision.

* If you are allergic to any of the ingredients in Migraleve.

Precautions:

* If symptoms persist, consult your Doctor.

* Migraleve tablets contain potent ingredients and should not be taken continuosly for extended periods without the advice of a doctor.

* Do not exceed the stated dose.

* Migraleve Pink tablets only:

May cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink.

* Contains paracetamol.

Warning:

Rarely, allergic reactions may occur, such as skin rashes, hives or itching. Sometimes constipation or drowsiness may occur. However, the desire to sleep can be a symptom of migraine.

If you experience any other effects, or are not sure about anything, contact your doctor or Pharmacist.

Migraine in Children:

Between the ages of 5 and 15, one child in nine suffers from attacks of migraine which they may describe as a "sick headache". The headache is accompanied by symptoms such as nausea, vomiting, stomach pain or food intolerance. Migraine in children does not differ in any essential way from migraine in adult life but headache symptoms may be less pronounced. Ensure the child does not miss meals or sleep, and avoids foods known to trigger an attack.

For further information, consult your Doctor or Pharmacist.

Contact the manufacturer if you require any literature about migraine, including specifically migraine in teenagers and a guide for parents of children with migraine.

Remember:

This leaflet does not contain the complete information about your medicine. If you have any queries or are not sure about anything, ask your Doctor or Pharmacist who have access to additonal information.



Always start with Migraleve Pink Tablets.

Adults:

* 2 Migraleve Pink tablets to be swallowed at the first sign of a migraine attack.

* If the migraine persists, then take 2 Migraleve Yellow tablets every 4 hours after the Migraleve Pink dose.

* Do not take more than 8 tablets (2 pink and 6 yellow) in a 24 hour period.

Children 10-14 years of age:

* 1 Migraleve Pink tablet to be swallowed at the first sign of migraine attack.

* If the migraine persists, then take 1 Migraine Yellow tablet every 4 hours after the Migraleve Pink dose.

* Do not take more than 4 tablets (1 pink and 3 yellow) in a 24 hour period.

* Do not give to children under 10 years of age except under medical supervison.

You should take your tablets with a drink of water.

ingredients

Each Migraleve Pink tablet contains:

Paracetamol DC 96% 520 mg equivalent to paracetamol 500 mg, codeine phosphate 8 mg and buclizine hydrochloride 6.25 mg.

Other ingredients are Magnesium Stearate, Colloidal Silicon Dioxide, Stearic Acid, Pregelatinised Starch, Hypromellose, Macrogol 400, E127 (Erythrosine), Aluminium Oxide and E171 (Titanium Dioxide).

Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Migraleve Pink 12 Tablets
Your Rating